# SDR AALA201812179009

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 14,840 hours, 4,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00. OK FOR SERVICE.
